2 weeks after sex I started to bleed again I am worried. Can someone tell me what's wrong please. My next shot due on the 23rd of this month. Should I take it back or not?
It's common to get irregular bleeding on Depo Provera, until you've had 2 or 3 shots. Most women find that the bleeding gradually stops after that.
It's also common to get a little spotting after sex, when on Depo Provera. It's just a case of deciding if it's something you want to persevere with. All hormonal contraceptives carry side effects.
Getting your shot at the earliest available point, can help stop the bleeding. You're usually given a 2 week window, so get it at the start of that window.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 5 answers
Posted 4 May 2015 • 1 answer
Posted 31 Aug 2016 • 1 answer
Posted 5 Feb 2017 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers